# SDR FDEA200912094388

- Difficulty date: December 9, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 81,847 hours, 14,377 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061503
- Condition: Chafed
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 535, LONGERON 19L FRAME FOUND WITH CHAFED AS MARKED.  REPAIR CARRIED OUT ON CABIN STA 535, LONGERON 19L, FRAME IAW EA 1-5310-135679.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 108.
